# SDR FCPA20110816

- Difficulty date: August 11, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N910DF
- Make and model: Cessna 650
- Aircraft serial: 0081
- Aircraft time: 6,725 hours, 5,270 cycles
- Engine: Garrtt TFE7313C
- Engine time: 6,622 hours, 5,149 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE DURING CLIMBOUT, THE RIGHT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  AIRCRAFT FLIGHT MANUAL INDICATES TO SHUT DOWN ENGINE (WHEN PRACTICAL) AND LAND AS SOON AS POSSIBLE.  THE FLIGHT CREW SHUT DOWN THE ENGINE AND RETURNED TO THE POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.  INSPECTION OF ENGINE OIL FILTER AND CHIP DETECTOR REVEALED A SLIVER OF METALLIC PARTICLE TO BE PRESENT ON THE CHIP DETECTOR.  OBTAINED SOAP SAMPLE, INSTALLED NEW FILTER AND PERFORMED ENGINE PENALTY RUN IN ACCORDANCE WITH THE ENGINE MAINTENANCE MANUAL.  APPROVED AIRCRAFT FOR RETURN TO SERVICE.  AIRCRAFT CONTINUED WITH INTENDED FLIGHT WITHOUT FURTHER INCIDENT.
